A note on the oscillation theory of certain second order differential equations
Annales Fennici Mathematici, Tome 20 (1995) no. 2, pp. 379-385
Cet article a éte moissonné depuis la source Journal.fi
Affiliations des auteurs :
Shupei Wang 1
@article{AFM_1995_20_2_a13,
author = {Shupei Wang},
title = {A note on the oscillation theory of certain second order differential equations},
journal = {Annales Fennici Mathematici},
pages = {379--385},
year = {1995},
volume = {20},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_1995_20_2_a13/}
}
Shupei Wang. A note on the oscillation theory of certain second order differential equations. Annales Fennici Mathematici, Tome 20 (1995) no. 2, pp. 379-385. http://geodesic.mathdoc.fr/item/AFM_1995_20_2_a13/